# SDR R61A201306180546

- Difficulty date: June 18, 2013
- Submitted: June 20, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 17,095 hours, 13,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40114
- Part serial: EA0206
- Condition: Defective
- Location: R2 Door
- Part time: 16,777 hours, 13,265 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA WAS HAVING TROUBLE CLOSING THE R2 DOOR. MX FOUND THE LACES ON THE SLIDE BAG ARE PULLED AND THE SLIDE IS FALLING OUT OF THE BAG.  MX DEPLOYED THE SLIDE SO THE ACFT COULD BE FLOWN VIA MX FERRY.  MX FOUND THE FLEXBALL KIT CABLE WAS BROKEN WHICH CAUSED THE GIRT BAR TO STAY ARMED AT ALL TIMES.  MX REPLACED THE FLEXBALL CABLE AND SLIDE IAW AMM AND OPS CHECKED GOOD.
